MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED LATERALIZED INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED LATERALIZED INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIA. 36
Medical Device Problem Codes Disassembly (1168); Mechanical Problem (1384)
Health Effect - Clinical Codes Failure of Implant (1924); Patient Problem/Medical Problem (2688)
Date of Event 08/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Revision surgery of an aequalis reverse for implant failure due to a broken implant.The male threaded post broke and humeral implants came apart.Patient was pulling up pants and felt funny pop.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED LATERALIZED INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6865117
Report Number3000931034-2017-00167
Device Sequence Number1365074
Product Code KWS
UDI-Device Identifier03700386936562
UDI-Public03700386936562
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/11/2020
Device Model NumberDIA. 36
Device Catalogue NumberDWB995
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer08/18/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight106